# SDR QXEA2022072200258

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 13,618 hours, 8,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Dented
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX LAPTOP SMOKING . NO FLAMES . PUT IN CONTAINMENT BAG. FIRE / RESCUE CAME OUT TO A/C AND FOUND NO ISSUES WITH SMOKE IN A/C. CREW FILLED OUT E175 AIR CONTAMINATION (ODOR/SMELL) CHECK LIST. INSTALLED NEW LAPTOP CONTAINMENT BAG ON A/C. A/C OK FOR CONTINUED SERVICE.
